# SDR AALA991294

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49304
- System (JASC): 2150 · Cabin Cooling System
- Part: Turbine
- Part number: 20495061
- Condition: Defective
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAS - FLT 482 - AFTER TAKEOFF LAS-DFW, ELECTRICAL ODOR AND SMOKE NOTED IN AIRCRAFT.  AIRCRAFT RETURNED TO LAS AND LANDED WITHOUT INCIDENT.  REPLACED LEFT AIR CONDITIONING PACK TURBINE.  ALSO, REPLACED LEFT AIR CONDITIONING PACK TEMPERATURE CONTROL VALVE AND COALESCER BAGS FOR BOTH AIR CONDITIONING PACKS.  BOTH AIR CONDITIONING PACKS OPERATED WITH NO SMOKE OR SMELL NOTED IN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
